# SDR AWXA200400301

- Difficulty date: March 22, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 65,206 hours, 51,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 90055
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED THE EMERGENCY EXIT LIGHTS ILLUMINATED AND REMAINED ON WITH THE FLIGHT DECK SWITCH IN ARMED POSITION.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY CHARGER AT BS 920 AND BATTERY PACKS AT SEAT ROWS 3, 11 & 17 LT AND FORWARD & AFT ENTRY WAY OVERHEADS.  OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM WAS GOOD.  PART NAME; BATTERY, MFG;  IDD AEROSPACE, P/N; 9008-3-5A, COND; LOST CHARGE.
